# SDR SIMA200917308

- Difficulty date: June 18, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 26,457 hours, 22,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 666367
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A MAINTENANCE CHECK, ALL EMERGENCY LIGHT STRIPS DAMAGED.  REMOVED AND REPLACED ALL EMERGENCY LIGHT STRIPS IAW EMB 145 AMM 33-50-12.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
